# SDR DALA2014102305749

- Difficulty date: October 22, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,253 hours, 46,102 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED SKIN FWD OTBD EDGE OF 2.500" X 0.500" AND OUTBD EDGE OF 2500" X 0.500" AT LT HEATER BLANKET, SM, REPAIR WAS PERFORMED IAW AMM 30-80-02-801,  PARA 2A, 9, 1674412.
